# SDR FDEA2020050860903

- Difficulty date: May 6, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 73,268 hours, 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N157030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AREA FLOOR SUPPORT BRACKET STA. 324 TO 344 LBL 18 CORRODED REMOVED CORROSION FROM FLOOR SUPPORT STA. 324 TO 344 LBL 18 AND FOUND OUT OF   LIMITS IAW SRM  53-00-51-1A DET III FIG 101, REMOVED AND REPLACED BY FABRICATION   FLOOR SUPPORT IAW SRM 51-40-05, 51-30-01-0G AND DWG 141N5170 REV C AND   REV  F.
